Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 968492, 11 pages
http://dx.doi.org/10.1155/2013/968492
Research Article

Some Results on Fixed and Best Proximity Points of Multivalued Cyclic Self-Mappings with a Partial Order

Institute of Research and Development of Processes, University of Basque Country, Campus of Leioa (Bizkaia, Apatado) 644, 48080 Bilbao, Spain

Received 17 October 2012; Revised 7 March 2013; Accepted 22 March 2013

Academic Editor: Abdul Latif

Copyright © 2013 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Yao, M. A. Noor, Y.-C. Liou, and S. M. Kang, “Iterative algorithms for general multivalued variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 768272, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. De la Sen, “Stable iteration procedures in metric spaces which generalize a Picard-type iteration,” Fixed Point Theory and Applications, vol. 2010, Article ID 953091, 15 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Ratchagit and K. Ratchagit, “Asymptotic stability and stabilization of fixed points for iterative sequence,” International Journal of Research and Reviews in Computer Science, vol. 2, no. 4, pp. 987–989, 2011. View at Google Scholar
  4. D. Doric and R. Lazović, “Some Suzuki-type fixed point theorems for generalized multivalued mappings and applications,” Fixed Point Theory and Applications, vol. 2011, p. 40, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. L. J. Ciric, “Multi-valued nonlinear contraction mappings,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 7-8, pp. 2716–2723, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. J. Ciric, “Fixed points for generalized multi-valued contractions,” Matematicki Vesnik, vol. 9, no. 24, pp. 265–272, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. L. Singh, S. N. Mishra, and S. Jain, “Round-off stability for multi-valued maps,” Fixed Point Theory and Applications, vol. 2012, 12 pages, 2012. View at Publisher · View at Google Scholar
  8. S. L. Singh, S. N. Mishra, R. Chugh, and R. Kamal, “General common fixed point theorems and applications,” Journal of Applied Mathematics, vol. 2012, Article ID 902312, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Laowang and B. Panyanak, “Common fixed points for some generalized multivalued nonexpansive mappings in uniformly convex metric spaces,” Fixed Point Theory and Applications, p. 2011, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. Khandani, S. M. Vaezpour, and B. Sims, “Common fixed points of generalized multivalued contraction on complete metric spaces,” Journal of Computational Analysis and Applications, vol. 13, no. 6, pp. 1025–1038, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Abbas, “Coincidence points of multivalued f-almost nonexpansive mappings,” Fixed Point Theory, vol. 13, no. 1, pp. 3–10, 2012. View at Google Scholar · View at MathSciNet
  12. Sh. Rezapour and P. Amiri, “Fixed point of multivalued operators on ordered generalized metric spaces,” Fixed Point Theory, vol. 13, no. 1, pp. 173–178, 2012. View at Google Scholar · View at MathSciNet
  13. A. Petrusel and G. Petrusel, “Multivalued Picard operators,” Journal of Nonlinear and Convex Analysis, vol. 13, no. 1, pp. 157–171, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. P. Petru, A. Petruşel, and J.-C. Yao, “Ulam-Hyers stability for operatorial equations and inclusions via nonself operators,” Taiwanese Journal of Mathematics, vol. 15, no. 5, pp. 2195–2212, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. K. Nashine and W. Shatanawi, “Coupled common fixed point theorems for a pair of commuting mappings in partially ordered complete metric spaces,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1984–1993, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Iseki, “On common fixed points of mappings,” Bulletin of the Australian Mathematical Society, vol. 10, pp. 365–370, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. K. Iseki, “Multi-valued contraction mappings in complete metric spaces,” Rendiconti del Seminario Matematico della Università di Padova, vol. 53, pp. 15–19, 1975. View at Google Scholar · View at MathSciNet
  18. A. Rashid Butt, Fixed points of set valued maps [Ph.D. thesis], Department of Mathematics, Lahore University of Management Sciences, Lahore, Pakistan, 2010.
  19. I. Beg and A. R. Butt, “Common fixed point for generalized set valued contractions satisfying an implicit relation in partially ordered metric spaces,” Mathematical Communications, vol. 15, no. 1, pp. 65–76, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. Karpagam and S. Agrawal, “Best proximity point theorems for P-cyclic Meir-Keeler contractions,” Fixed Point Theory and Applications, vol. 2009, Article ID 197308, 9 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. De la Sen, “Linking contractive self-mappings and cyclic Meir-Keeler contractions with Kannan self-mappings,” Fixed Point Theory and Applications, vol. 2010, Article ID 572057, 23 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. E. Karapinar, “Best proximity points of cyclic mappings,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1761–1766, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. Jleli, E. Karapinar, and B. Samet, “Best proximity point results for MK- proximal contractions,” Abstract and Applied Analysis, vol. 2012, Article ID 193085, 14 pages, 2012. View at Publisher · View at Google Scholar
  24. E. Karapinar, G. Petrusel, and K. Tas, “Best proximity point theorems for KT-types cyclic orbital contraction mappings,” Fixed Point Theory, vol. 13, no. 2, pp. 537–545, 2012. View at Google Scholar
  25. E. Karapinar and I. M. Erhan, “Cyclic contractions and fixed point theorems,” Filomat, vol. 26, no. 4, pp. 777–782, 2012. View at Publisher · View at Google Scholar
  26. G. Petrusel, “Cyclic representations and periodic points,” Universitatis Babeş-Bolyai. Studia. Mathematica, vol. 50, no. 3, pp. 107–112, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. M. Păcurar and I. A. Rus, “Fixed point theory for cyclic phi-contractions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 72, no. 3-4, pp. 1181–1187, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  28. V. Pragadeeswarar and M. Marudai, “Best proximity points: approximation and optimization in partially ordered metric spaces,” Optimization Letters, 2012. View at Publisher · View at Google Scholar
  29. V. Sankar Raj, “A best proximity point theorem for weakly contractive non-self-mappings,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 14, pp. 4804–4808, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. B. Samet, “Some results on best proximity points,” Journal of Optimization Theory and Applications, 2013. View at Publisher · View at Google Scholar
  31. M. Kikkawa and T. Suzuki, “Three fixed point theorems for generalized contractions with constants in complete metric spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 9, pp. 2942–2949, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. Enjouji, M. Nakanishi, and T. Suzuki, “A generalization of Kannan's fixed point theorem,” Fixed Point Theory and Applications, vol. 2010, Article ID 192872, 10 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. A. Eldred and P. Veeramani, “Existence and convergence of best proximity points,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1001–1006, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. I. A. Pyatyshev, “Operations over approximatively compact sets,” Mathematical Notes, vol. 82, no. 5, pp. 729–735, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  35. B. B. Panda and O. P. Kapoor, “Approximative compactness and continuity of metric projections,” Bulletin of the Australian Mathematical Society, vol. 11, pp. 47–55, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet